# SDR 96UAL900596

- Difficulty date: August 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Engine: Pwa PW4060
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 55H005
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 16,192 hours
- Stage of operation: TO
- Nature of condition: E, J
- Precautionary procedure: C, D

## Discrepancy

ABORTED TAKEOFF AT LESS THAN 60 KNOTS DUE TO NR 1 ENGINE VIBRATION.  THE HIGH PRESSURE COMPRESSOR EXPERIENCED A FIFTH STAGE BLADE FAILURE.  THE ENGINE WAS REPLACED.  PART TOTAL CYCLES, 2,471.
